Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Mirtazapine affect pregnancy?

Hello! My name is Maria, i'm from Russia. Ive been taking mirtazapin (remeron) for already 6 months and i see significant improvement of my condition. Ive been prescribed this drug due to my anxiety disorder and night panic attacks. But now I'm thinking about pregnancy and have lots of worries about taking off this drugs. What can you recommend?
Thanks in advance!
Mon, 11 Jun 2018
Report Abuse
OBGYN 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

It is best to avoid having Mirtazipine during pregnancy if possible.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello I am taking the antidepressant called MIRTAZAPINE 1/2 of 15MG every evening. It helps me to sleep much better but always get bad or sad dream. Why does this medicine affect my thought of being sad or paranoid? Will it get away if I continue taking it for many weeks? I ve taken it resuming last week.

doctor1 MD

Hello, I started taking mirtazapine in late December. I was on a steady 30 mg dose. I have missed my period the last two months, and have taken three pregnancy tests to rule that out. My psychiatrist doesn t think that it is a side effect of the medicine, but I ve read in multiple places that it is. My periods have never been very regular but this is out there even for me. Thanks!

doctor1 MD

My doctor has prescribed Mirtazapine 15mg for me as I have lost a lot of weight and have less energy than I like. I already take Trazadone for insomnia. Reading the side affects of this new rx causes me concerns. I have had seizure activity in the past due to a benign brain tumor now removed. I also have hx of unifocal pvc s. Should I be concerned or take the rx as recommended?